Introduction: Isoniazid also known as isonicotinic acid hydrazide is first line drug in anti-tubercular regimen. We report the case of lichenoid drug eruption due to this drug. Case-Report: A Sixty four-year old man received treatment for transverse myelitis with pulmonary TB. After almost four months of initiation of regimen he developed viloaceous lesions first from back and gradually involving B/L extremities. A skin punch biopsy is indicative of drug-induced lichenoid drug eruption. Isoniazid dechallenge and rechallenge confirmed the diagnosis of “Isoniazid induced lichenoid Drug eruption”. Discussion: Incidence of isoniazid induced CADR is 0.98%. Diagnosis decisionmaking should be on the basis of critical analysis of case. Role of Pharmacovigilance is crucial to understand quality and frequency of adverse drug reactions
Key words: Lichenoid drug eruption, Isoniazid, Tuberculosis, Cutaneous adverse drug eruption, ATT.